Path-by-path well-posedness of nonlinear diffusion equations with multiplicative noise

Fehrman B, Gess B (2021)
Journal de Mathématiques Pures et Appliquées 148: 221-266.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Fehrman, Benjamin; Gess, BenjaminUniBi
Abstract / Bemerkung
We prove the path-by-path well-posedness of stochastic porous media and fast diffusion equations driven by linear, multiplicative noise. As a consequence, we obtain the existence of a random dynamical system. This solves an open problem raised in [Barbu and Rockner (2011) [4]], [Barbu and Rockner (2018) [6]], and [Gess (2014) [11]]. (C) 2021 Elsevier Masson SAS. All rights reserved.
Stichworte
Nonlinear diffusion; Stochastic PDE; Pathwise well-posedness; Random; dynamical system
Erscheinungsjahr
2021
Zeitschriftentitel
Journal de Mathématiques Pures et Appliquées
Band
148
Seite(n)
221-266
ISSN
0021-7824
eISSN
1776-3371
Page URI
https://pub.uni-bielefeld.de/record/2954687

Zitieren

Fehrman B, Gess B. Path-by-path well-posedness of nonlinear diffusion equations with multiplicative noise. Journal de Mathématiques Pures et Appliquées. 2021;148:221-266.
Fehrman, B., & Gess, B. (2021). Path-by-path well-posedness of nonlinear diffusion equations with multiplicative noise. Journal de Mathématiques Pures et Appliquées, 148, 221-266. https://doi.org/10.1016/j.matpur.2021.01.004
Fehrman, B., and Gess, B. (2021). Path-by-path well-posedness of nonlinear diffusion equations with multiplicative noise. Journal de Mathématiques Pures et Appliquées 148, 221-266.
Fehrman, B., & Gess, B., 2021. Path-by-path well-posedness of nonlinear diffusion equations with multiplicative noise. Journal de Mathématiques Pures et Appliquées, 148, p 221-266.
B. Fehrman and B. Gess, “Path-by-path well-posedness of nonlinear diffusion equations with multiplicative noise”, Journal de Mathématiques Pures et Appliquées, vol. 148, 2021, pp. 221-266.
Fehrman, B., Gess, B.: Path-by-path well-posedness of nonlinear diffusion equations with multiplicative noise. Journal de Mathématiques Pures et Appliquées. 148, 221-266 (2021).
Fehrman, Benjamin, and Gess, Benjamin. “Path-by-path well-posedness of nonlinear diffusion equations with multiplicative noise”. Journal de Mathématiques Pures et Appliquées 148 (2021): 221-266.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar